Taiwanese Journal of Mathematics

HARDY-TYPE INEQUALITIES

R. Radha

Full-text: Open access

Abstract

Hardy-type inequalities are proved for n-dimensional Hermite and special Hermite expansions. Paley-type theorems for these expansions are also deduced.

Article information

Source
Taiwanese J. Math., Volume 4, Number 3 (2000), 447-456.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407261

Digital Object Identifier
doi:10.11650/twjm/1500407261

Mathematical Reviews number (MathSciNet)
MR1779109

Zentralblatt MATH identifier
0998.42016

Subjects
Primary: 42C10: Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.) 33C50: Orthogonal polynomials and functions in several variables expressible in terms of special functions in one variable
Secondary: 42A16: Fourier coefficients, Fourier series of functions with special properties, special Fourier series {For automorphic theory, see mainly 11F30}

Keywords
Hardy's inequality Hardy space Hermite expansion Paley theorem

Citation

Radha, R. HARDY-TYPE INEQUALITIES. Taiwanese J. Math. 4 (2000), no. 3, 447--456. doi:10.11650/twjm/1500407261. https://projecteuclid.org/euclid.twjm/1500407261


Export citation